# SDR IXXA20240103

- Difficulty date: December 23, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767-300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Part time: 111,459 hours, 1,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE LIGHTNING STRIKE DAMAGE AT STATION 387 STRINGER33L
